Metrics

From
Penalties for Misclassification of a Pure Diagonal Bilinear Process of Order Two as a Moving Average Process of Order Two by O. E. Okereke, I. S. Iwueze and C. O. Omekara American Journal of Applied Mathematics and Statistics. 2014, 2(1), 47-52 doi:10.12691/ajams-2-1-8
Views
21098
Html 20673
Abstract 425
12 February 2014 (publication date) through 20 May 2022 *
12.64 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 13071
PDF2666
Epub1168
XML1754
PPT3639
Figures1603
Tables2241
Export: 3229
RIS1097
BibTex1011
Endnote1121
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com